Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Frequent urination due to enlarged prostate. Chosen not to take medication. Heart pounding after urination. Normal?

I wake up frequently at night because of enlarged prostate . I m 26 years old and have seen a Urologist for this and he says that it is normal enough that I can choose whether to take medication or not. I have chosen not to take medication. I tend to wake up in the middle of the night and have to use the restroom upstairs to urinate quite frequently. When I do this, after I urinate, my heart pounds out of my chest for a little while. What could cause this? Is this normal?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have burning urination/ fever/ frequent feeling of incomplete evacution of bladder?
Do you have some sort of stress?
have you undergone ultrasound imaging previously?
With the avaiable described symptoms, there appears to be possibility of panic attacks.
At the age of 26 years, there appears to be least possibility of benign hypertrophy of prostate.
Yet you should consult with internal medicine specialist / general surgeon and should go for thorough check up.
You should also go for ultrasound imaging of lower abdomen.
You should also go for urine routine & microscopy to rule out urinary tract infection.
You should take complete antibiotic course, urine alkalizer and plenty of water.
Take care,
Dr.Mayank Bhargava
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor